# SDR TRAX200800939

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 24,157 hours, 20,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING DURING TAXI IN HAD A RT PACK HIGH TEMP CAUTION MESSAGE (FROM DEFECT 423741-1; STRONG SMELL IN CABIN AFTER TAKEOFF.  SMELL RESEMBLED SMOKE AND STARTED DISSIPATING.  CHECKED ALL SYSTEMS AND RETURNED FOR PRECAUTIONARY OVERWEIGHT LANDING.  (AIR RETURN-RELATED TO DEFECT REPORT 423714-1).  T/S FOUND RT PACK FROZEN.  REMOVED AND REPLACED RT ACM IAW CRJ200 MM 21-51-10.  OPS AND LEAK CHECK GOOD.  (S)
